# SDR DALA2016072505534

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.250 WAS FOUND ON STRINGER 17R XCW 10, INSIDE CENTER TANK.  STRINGER 17 WAS REPAIRED PER ER/A 547822-14 REV. ORIG. 547823-14 REV. ORIG.
